# SDR SWIA201333417

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,763 hours, 50,521 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT TO RUNWAY AIRCRAFT WOULD NOT STOP WITH NORMAL BRAKING.  PLANE FINALLY STOPPED WHEN ANTI-SKID WAS TURNED OFF.  (FLT 5459)  CLEANED HEAVY CORROSION FROM RIGHT MAIN GEAR ANTI-SKID HARNESS CONNECTOR ABOVE RIGHT MAIN GEAR STRUT.  COMPLIED WITH TAXI CHECK AND OPERATION OF BRAKES WITH ANTI-SKID SELECTED ON.  BRAKE OPERATION NORMAL.
